# SDR COOSDR02033

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BS 950F+10.0 INCHES, S-27R AND 28R, SKIN WITH CORROSION.
